Exact boundary controllability for heat equation with time dependent coefficients

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We consider the exact boundary controllability for one-dimensional linear heat equation with coefficients depending on the space variable and the time variable. We show that the functions of Gevrey class 2 are reachable when the initial functions are continuous.

Original languageEnglish
Pages (from-to)307-320
Number of pages14
JournalTaiwanese Journal of Mathematics
Volume4
Issue number2
DOIs
Publication statusPublished - 2000 Jun

Keywords

  • Exact boundary control

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Exact boundary controllability for heat equation with time dependent coefficients'. Together they form a unique fingerprint.

  • Cite this